# SDR R61A201709170706

- Difficulty date: September 1, 2017
- Submitted: September 17, 2017
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 24,942 hours, 19,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17021771411
- Condition: Corroded
- Location: Frm 19 Crossbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE CROSS BEAM DOUBLER AT FRAME 19, LEFT SIDE. BLENDED THE CORROSION AND FOUND BE OUT OF ALLOWABLE LIMITS IAW SRM 51-75-16.  REPAIRED IAW ETD2017-170-074721.
